# SDR DXTR2016031003

- Difficulty date: March 4, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800140
- Aircraft time: 8,046 hours, 5,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6912640
- Condition: Corroded
- Location: Bs 690-740
- Part time: 8,046 hours, 5,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT DISCRETE LOCATIONS ON THE STR AND TAILCONE SKINS.  REPAIRED IAW STRUCTURES REPORT S-680-0140/04RD.
